# SDR TAMF20090035S

- Difficulty date: July 24, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 79,604 hours, 28,416 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (SC3) CHECKS INSP WAS FOUND CRACKED FLANGE SECTION FROM  FWD SEAL SUPPORTS (AIRDAM) ON MARTIN TRANSCOWLS, REPAIRED ACCOMPLISHED IAW EWO 767-54-064 MRA E-MAIL 07-23-09.
